# SDR AALA201603099001

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 50,583 hours, 18,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2253
- Condition: Inoperative
- Location: Cabin
- Part time: 50,584 hours, 18,792 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER LIGHT TEST FAILED DURING SLIDE INSTALLATION OF R4.  FOUND DAMAGED WIRE UNDER SEAT TRACK AT ROW 22BC.  REPAIRED WIRES, CHANGED 2 POWER SUPPLIES, POSITION 11 & 12, & PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.  SEE AALA201603069006 & AALA201603099002 FOR ADDITIONAL PART INFORMATION.
